Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 55, NWS Cleveland, OH

May 15, 2014Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at May 15, 2014, 4:32 PM EDT for Trumbull County, Ohio. It took effect at May 15, 2014, 4:41 PM EDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
May 15, 2014, 4:32 PM EDT (20:32 UTC)
In effect from
May 15, 2014, 4:41 PM EDT
Expired
May 16, 2014, 3:25 PM EDT
In force
23 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.09 ft at May 15, 2014, 10:00 PM EDT.

actionminormoderate51005/1505/1605/17
Action stage
8 ft
Minor stage
9.5 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WGUS41 KCLE 152032
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
432 PM EDT THU MAY 15 2014

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-160432-
/O.NEW.KCLE.FL.W.0055.140515T2041Z-140516T1810Z/
/PHAO1.1.ER.140515T2041Z.140516T0400Z.140516T1210Z.UU/
432 PM EDT THU MAY 15 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR EAGLE CREEK AT PHALANX STATION
* FROM THIS AFTERNOON UNTIL FRIDAY AFTERNOON
* AT 4:00 PM THURSDAY THE STAGE WAS...9.2 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.5 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND RISE 
  TO NEAR 10.0 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY FRIDAY MORNING.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
5 follow-up statements
875 
WGUS81 KCLE 160255
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1055 PM EDT THU MAY 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  GRAND RIVER AT PAINESVILLE
  SCIOTO RIVER NEAR LARUE
  KILLBUCK CREEK NEAR KILLBUCK
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-161055-
/O.EXT.KCLE.FL.W.0052.000000T0000Z-140517T0600Z/
/ELRO1.1.ER.140515T1418Z.140516T0100Z.140517T0000Z.NO/
1055 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA.
* AT 10:00 PM THURSDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY FRIDAY 
  EVENING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC085-161055-
/O.EXT.KCLE.FL.W.0056.000000T0000Z-140517T0400Z/
/PNVO1.1.ER.140516T1000Z.140516T1200Z.140516T2200Z.NO/
1055 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE.
* AT 9:30 PM THURSDAY THE STAGE WAS 7.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY FRIDAY 
  MORNING AND RISE TO NEAR 8.2 FEET BY FRIDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE 
  METROPARK LIKELY. VROOMAN ROAD INUNDATED. 
* AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE 
  METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC101-161055-
/O.EXT.KCLE.FL.W.0053.140516T1800Z-140517T0000Z/
/LARO1.1.ER.140516T1800Z.140516T1800Z.140516T1800Z.NO/
1055 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE.
* AT 10:00 PM THURSDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY
  AFTERNOON.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC075-169-161055-
/O.CON.KCLE.FL.W.0057.140516T0600Z-000000T0000Z/
/KILO1.1.ER.140516T0600Z.140516T1800Z.000000T0000Z.NO/
1055 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 10:00 PM THURSDAY THE STAGE WAS 14.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL RISE ABOVE FLOOD STAGE LATE TONIGHT 
  AND RISE NEAR 15.4 FEET BY FRIDAY AFTERNOON.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-161055-
/O.CON.KCLE.FL.W.0055.000000T0000Z-140516T1810Z/
/PHAO1.1.ER.140515T2106Z.140516T0200Z.140516T1210Z.UU/
1055 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION.
* AT 10:00 PM THURSDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY 
  MORNING.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
585 
WGUS81 KCLE 161023
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
623 AM EDT FRI MAY 16 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  KILLBUCK CREEK NEAR KILLBUCK
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-161823-
/O.CON.KCLE.FL.W.0052.000000T0000Z-140517T0600Z/
/ELRO1.1.ER.140515T1418Z.140516T0100Z.140517T0000Z.NO/
623 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  5:00 AM FRIDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-161053-
/O.CAN.KCLE.FL.W.0053.000000T0000Z-140517T0000Z/
/LARO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
623 AM EDT FRI MAY 16 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  6:00 AM FRIDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS NEAR CREST AND WILL SLOWLY FALL TODAY.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC075-169-161823-
/O.CON.KCLE.FL.W.0057.000000T0000Z-000000T0000Z/
/KILO1.1.ER.140516T1032Z.140516T1800Z.000000T0000Z.NO/
623 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  6:00 AM FRIDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND RISE TO NEAR 
  15.4 FEET THIS AFTERNOON.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-161810-
/O.CON.KCLE.FL.W.0055.000000T0000Z-140516T1810Z/
/PHAO1.1.ER.140515T2106Z.140516T0200Z.140516T1210Z.UU/
623 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  6:00 AM FRIDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS 
  MORNING.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
799 
WGUS81 KCLE 161225
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
825 AM EDT FRI MAY 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-162025-
/O.EXT.KCLE.FL.W.0055.000000T0000Z-140517T1030Z/
/PHAO1.1.ER.140515T2106Z.140516T0200Z.140517T0430Z.UU/
825 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  8:00 AM FRIDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL START TO RECEDE THIS 
  AFTERNOON AND FALL BELOW FLOOD STAGE TONIGHT. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
106 
WGUS81 KCLE 161526
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1126 AM EDT FRI MAY 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  KILLBUCK CREEK NEAR KILLBUCK
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-162326-
/O.EXT.KCLE.FL.W.0052.000000T0000Z-140517T0224Z/
/ELRO1.1.ER.140515T1418Z.140516T0100Z.140516T2024Z.NO/
1126 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT 10:00 AM FRIDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC075-169-162326-
/O.EXT.KCLE.FL.W.0057.000000T0000Z-140518T0000Z/
/KILO1.1.ER.140516T1620Z.140517T0000Z.140517T1800Z.NO/
1126 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 11:00 AM FRIDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND RISE TO 
  NEAR 15.2 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SATURDAY AFTERNOON.
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-162326-
/O.CON.KCLE.FL.W.0055.000000T0000Z-140517T1030Z/
/PHAO1.1.ER.140515T2106Z.140516T0200Z.140517T0430Z.UU/
1126 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT 11:00 AM FRIDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL START TO RECEDE THIS 
  AFTERNOON AND FALL BELOW FLOOD STAGE TONIGHT. 
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
181 
WGUS81 KCLE 161925
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EDT FRI MAY 16 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-161955-
/O.CAN.KCLE.FL.W.0055.000000T0000Z-140517T1030Z/
/PHAO1.1.ER.140515T2106Z.140516T0200Z.140516T1820Z.UU/
325 PM EDT FRI MAY 16 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  3:00 PM FRIDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 2:20 PM FRIDAY.
* FORECAST...THE RIVER WILL FALL TO 5.9 FEET BY EARLY SATURDAY 
  MORNING.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 15, 4:07 PM EDT, 25 minutes earlier.

Area forecast discussion, May 15, 4:07 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
407 PM EDT THU MAY 15 2014

.SYNOPSIS...
A COLD FRONT WILL MAKE PROGRESS EAST TONIGHT ACROSS PENNSYLVANIA
AND NEW YORK AND STALL. A SHORT WAVE WILL DROP INTO THE UPPER TROUGH
ALOFT ON FRIDAY AND DEEPEN IT. THE TROUGH WILL PERSIST OVER THE
EASTERN GREAT LAKES MUCH OF THE WEEKEND. SURFACE HIGH PRESSURE
WILL BUILD EAST THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A COLD FRONT WITH ASSOCIATED FINE LINE ON RADAR HAS JUST MOVED
EAST INTO PENNSYLVANIA WITH JUST SCATTERED LIGHT SHOWERS
EXTENDING BACK AS FAR WEST AS CLE TO KNOX COUNTY. THREAT OF HEAVY
RAIN HAS ENDED SO WILL DROP THE FLOOD WATCH. FORECAST FOR CLOUD
COVER IS SOMEWHAT COMPLICATED AND WILL AFFECT OVERNIGHT LOW
TEMPERATURES WHICH MAY DROP INTO THE 30S. PATCHY FROST MAY DEVELOP
BUT THE FORECAST IS UNSURE. RECENT WARM RAIN HAS SATURATED THE
GROUND WHICH WILL INCREASE THE HEAT CAPACITY OF THE GROUND.
EXTENSIVE CLOUD COVER PREVAILS BUT SOME CLEARING IS EXPECTED
OVERNIGHT IN THE WEST. WITH LIGHT WINDS SOME FOG MAY DEVELOP. WITH THESE
UNCERTAINTIES WITH NOT MENTION FROST. POP WILL LOWER OVERNIGHT WITH
GRADUALLY CLEARING WEST. HAVE USED MAV GUIDANCE WITH MINOR
CHANGES.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...

A SOMEWHAT COOL UNSETTLED WEEKEND IS EXPECTED. AN UPPER SHORT WAVE
WILL DIG SOUTH AND DEEPEN THE TROUGH ON FRIDAY AND THE MOIST
CYCLONIC CIRCULATION WILL PERSIST OVER THE WEEKEND AND GRADUALLY
LIFT AWAY SUNDAY NIGHT. EXPECT LIGHT FAIRLY BRIEF SHOWERS. BEST
CHANCE FOR SHOWERS IS FRIDAY NIGHT INTO SATURDAY AFTERNOON.

TEMPERATURES WILL BE BELOW NORMAL WITH HIGHS MAINLY FROM 55 TO 60.
OVERNIGHT LOW TEMPERATURES WILL BE IN THE 36-43 RANGE WITH SOME
THREAT OF PATCHY FROST.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES WILL BE GETTING BACK TO SLIGHTLY ABOVE NORMAL READINGS
BY THE END OF THE PERIOD. HIGH PRESSURE WILL BE OVER THE AREA AND
THEN MOVE EAST. FOR TUESDAY NIGHT THROUGH THURSDAY THE FORECAST IS A
LITTLE TRICKY. IN THE NORTHWEST FLOW ALOFT A WARM FRONT WILL BE IN
THE AREA TUESDAY NIGHT INTO WEDNESDAY. THE MODELS ARE NOT IN
COMPLETE AGREEMENT ON THIS SO KEPT THE POPS LOW. FOR WEDNESDAY NIGHT
INTO THURSDAY THE REGION WILL BE IN THE WARM SECTOR WITH A LOW
THREAT OF SHOWERS AND THUNDERSTORMS.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A COLD FRONT WAS OVER EXTREME EASTERN OHIO AND WILL BE EAST OF THE
FORECAST AREA BY LATE AFTERNOON. A NARROW LINE OF INTENSE SHOWERS
ACCOMPANIED THE FRONT WITH LIGHTER SHOWERS BEHIND IT. BEHIND THE
FRONT WILL BE MVFR CEILINGS AND CONDITIONS WILL ONLY SLOWLY
IMPROVE FROM THE WEST DURING THE NIGHT. ANOTHER IMPULSE WILL MOVE
THROUGH ON FRIDAY CAUSING SCATTERED SHOWERS.

.OUTLOOK...SPOTTY NON VFR CONDITIONS POSSIBLE FRIDAY THROUGH SATURDAY.

&&

.MARINE...
WILL CONTINUE THE SMALL CRAFT ADVISORIES IN THE GUSTY WINDS BEHIND
THE LOW AND FRONT THIS EVENING AND TONIGHT. HIGH PRESSURE WILL BE
BUILDING IN ON FRIDAY AND THE WINDS WILL STAY LIGHT THROUGH EARLY
NEXT WEEK AS THE HIGH WILL BE VERY SLOW TO MOVE EAST OF LAKE ERIE. A
SOUTHERLY FLOW WILL DEVELOP ON THE LAKE TUESDAY NIGHT AND LAST INTO
WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT FRIDAY FOR LEZ146>149.
     SMALL CRAFT ADVISORY UNTIL 3 AM EDT FRIDAY FOR LEZ142>145.

&&

SYNOPSIS...KOSARIK/LAPLANTE
NEAR TERM...JAMISON/LAPLANTE
SHORT TERM...LAPLANTE
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, May 15, 4:05 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
405 PM EDT THU MAY 15 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-162015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
405 PM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SMALL CHANCE FOR FROST EARLY SUNDAY MORNING AND EARLY
MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-162015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
405 PM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 15, 2:39 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
239 PM EDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             3 W EDINBURG            41.10N 81.20W
05/14/2014  M1.00 INCH       PORTAGE            OH   PUBLIC

0820 PM     HAIL             UNIONTOWN               40.97N 81.40W
05/14/2014  E1.00 INCH       STARK              OH   PUBLIC

0324 PM     HAIL             WOOSTER                 40.82N 81.93W
05/14/2014  E1.00 INCH       WAYNE              OH   PUBLIC

0400 PM     HAIL             WOOSTER                 40.82N 81.93W
05/14/2014  E1.00 INCH       WAYNE              OH   PUBLIC

0300 PM     HAIL             NASHVILLE               40.60N 82.11W
05/14/2014  E1.25 INCH       HOLMES             OH   PUBLIC

0554 PM     TSTM WND DMG     YOUNGSTOWN              41.10N 80.65W
05/14/2014                   MAHONING           OH   PUBLIC

            TREE DOWN ON HILLMAN ROAD

0320 PM     HAIL             WILLOUGHBY HILLS        41.58N 81.44W
05/14/2014  E1.00 INCH       LAKE               OH   PUBLIC

&&

SJAMISON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:12 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit48 min
May 14, 8:47 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull28 min
May 15, 12:37 AM EDTAreal Flood AdvisoryCLEKnox3 hr
May 15, 4:46 AM EDTSmall Craft AdvisoryCLE17 hr
May 15, 9:07 AM EDTRiver Flood WarningCLELorain30 hr
May 15, 10:52 AM EDTRiver Flood WarningCLEMarion27 hr
May 15, 10:52 AM EDTRiver Flood WarningCLEMarion26 hr
May 15, 12:07 PM EDTSpecial Marine WarningCLE113 min
May 15, 7:51 PM EDTRiver Flood WarningCLELake27 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.